Computational Mathematics and Mathematical Physics

, Volume 46, Issue 11, pp 1872–1881

Bernstein polynomials and composite Bézier curves

  • M. I. Grigor’ev
  • V. N. Malozemov
  • A. N. Sergeev
Article

Abstract

Analytical principles of the theory of Bézier curves are presented. A new approach to the construction of composite Bézier curves of prescribed smoothness both on a plane and in a multidimensional Euclidean space is proposed.

Keywords

Bernstein polynomials constructing Bézier curves on the basis of Bernstein polynomials geometric design 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© MAIK “Nauka/Interperiodica” 2006

Authors and Affiliations

  • M. I. Grigor’ev
    • 1
  • V. N. Malozemov
    • 1
  • A. N. Sergeev
    • 2
  1. 1.Faculty of Mathematics and MechanicsSt. Petersburg State UniversityPetrodvoretsRussia
  2. 2.Engineering and Economical AcademySt. PetersburgRussia

Personalised recommendations